MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDFUSION 3500 PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. MEDFUSION 3500 PUMP; PUMP, INFUSION
Model Number 3500
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One medfusion 3500 pump was returned for analysis.Visual inspection performed, and product found with cracked top case corners, right plunger case, bottom case by l-bracket and ac receptacle.Event history log review was performed and found evidence of reported problem.Visual inspection, and occlusion test were performed.The customer reported problem was confirmed.According to the investigation, motor rate error found at occlusion test.The investigation replaced the pump stepper motor, old motor mount, worm gear, worm coupling, lead screw and both clutch halves, installed the delrin washer.Performed occlusion test, pm and all functional testing passed.The problem source of the reported problem is user normal wear (pump is over 16 years old).
 
Event or Problem Description
Information was received that this smiths medical cadd medfusion 3500 pump exhibited motor not working.No reported adverse effects.
 
Additional Manufacturer Narrative
Other, other text: a1) new information was received that there was no patient involved in the reported event.

Brand Name
MEDFUSION 3500 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10776239
Report Number3012307300-2020-10921
Device Sequence Number16428667
Product Code FRN
UDI-Device Identifier10610586041259
UDI-Public10610586041259
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3500
Device Catalogue Number3500
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1